# SDR AALA202104149006

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 32,756 hours, 13,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH CABIN EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY. RE-CYCLED EMERGENCY LIGHTS AND PERFORMED TEST IAW AMM 33-51-00, OPS CHECK GOOD.
